MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Codes Structural Problem (2506); Device Displays Incorrect Message (2591); Fail-Safe Problem (2936)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned and evaluated by product analysis on 05-aug-2019 with the following findings: during investigation, the pump alarmed with a call service (cs 069) during power up.The call service 69 failure was written to the black box as a call service 87 failure.A language corruption occurred at a component on the printed circuit board resulting in a call service alarm.Unrelated to the original complaint, the battery compartment was found to be cracked.
 
Event or Problem Description
On 03-aug-2019, the reporter contacted animas and reported that call service alarm [069] had been emitted by the pump more often than expected by the user.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue may result in a long term cessation of insulin delivery if the user is unable to resolve the alarm.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key8911342
Report Number2531779-2019-04411
Device Sequence Number16297995
Product Code OYC
UDI-Device Identifier10840406100075
UDI-Public10840406100075
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2019
Was the Report Sent to FDA? Yes
Device Age41 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2019
Initial Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR